# SDR F3LA2024102900156

- Difficulty date: October 20, 2024
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N350FR
- Make and model: Airbus A320-251N
- Aircraft serial: 08857
- Aircraft time: 17,715 hours, 8,073 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5311281820401
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: REFERENCE AIRBORN/PEMCO NR 15700.0336. AIRCRAFT WAS NOT GROUNDED AND IS IN CHECK FOR SCHEDULED MX. FWD WET AREA HAS CORROSION ON FLOOR SUPPORT AT FR17 AND Y254.
CORRECTIVE ACTION: EVALUATED FWD WET AREA FLOOR SUPPORT BEAM Y254 @ FR17 FOUND TO BE OUT OF LIMITS IAW A320 NEO SRM 53-11-14-283-007. REMOVED AND REPLACED FWD WET AREA FLOOR SUPPORT BEAM FROM FR12-24 IAW A320 NEO                      SRM 51-72-11-911-001. MX ACTION IS ACCEPTABLE. /END/
